# SDR AU970579

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5A
- Engine: Lyc O320E2G
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL CABLES LOOSE - AILERON BEARINGS WORN - OUTBOARD TORQUE TUBES WORN - TRIM TABS LOOSE - FOUND DURING INSPECTION IAW SB 165A
